Florida, 2010

Damaging Winds in Florida, July 31, 2010

July 31, 2010 · NWS JAX · 4 events in 1 county or zone

A broad surface and surface trough were positioned across south Georgia. The trough extended east of the surface low toward the Atlantic Coast.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A broad surface and surface trough were positioned across south Georgia. The trough extended east of the surface low toward the Atlantic Coast. A prevailing southwest flow regime was in place over a very unstable atmosphere. Afternoon high temperatures rose into the mid to upper 90s with dew points in the lower 80s. Convection first initiated along both the east and west coast sea breeze fronts. A strong outflow boundary raced southward from convection that was over Duval county...and this feature triggered numerous strong to severe storms within a multicell line across north Florida.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 31, 1:57 PM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 31, 1:57 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT SAT JUL 31 2010

.SHORT TERM...A SURFACE TROUGH CURRENTLY EXTENDS NEAR THE I-10
CORRIDOR...WITH DOPPLER RADARS INDICATING STRONG THUNDERSTORMS IN
VICINITY OF THIS FEATURE. MSAS ANALYSIS INDICATES THE ATMOSPHERE
IS QUITE UNSTABLE WITH WIDESPREAD CAPE VALUES BETWEEN 5000 AND
6000 J/KG. FOR THE REMAINDER OF TODAY...THUNDERSTORMS WILL EXPAND
ACROSS THE REMAINDER OF THE JACKSONVILLE COUNTY WARNING
AREA...WITH PULSE STRONG TO SEVERE THUNDERSTORMS EXPECTED. IN
ADDITION...A WEAK STORM MOTION WILL PROMOTE SOME FLOODING...WITH
STORM TOTAL RAINFALL OF 1 TO 3 INCHES CERTAINLY POSSIBLE. THESE
THUNDERSTORMS WILL BRING WELCOME RELIEF FROM THE HEAT WHEREVER
THEY FORM. FOR THOSE AREAS THAT REMAIN DRY...HOT CONDITIONS WILL
LINGER WITH TEMPERATURES HOLDING WELL INTO THE 90S. A HEAT ADVISORY
CONTINUES THROUGH 7 PM...EXCEPT FOR INTERIOR SOUTHEAST GEORGIA AND
PORTIONS OF THE SUWANNEE RIVER VALLEY WHERE THE HEAT ADVISORY HAS
BEEN EXTENDED THROUGH SUNDAY LATE AFTERNOON.

AS ADVERTISED...MID AND UPPER HIGH WILL CONTINUE TO RETROGRADE
WEST...ALLOWING FOR STRONG SHORTWAVE ENERGY TO APPROACH BEGINNING
TONIGHT. IN RESPONSE...HAVE INCREASED POPS TO CHANCE CATEGORY FOR
MOST OF SOUTHEAST GEORGIA. SUNDAY...FAVORABLE DYNAMICS ALONG WITH
INCREASING MOISTURE WARRANTS 40-50 PERCENT POPS. IF TRENDS
CONTINUE...THESE WILL LIKELY NEED TO BE RAMPED UP TO LIKELY WITH
SUBSEQUENT FORECASTS.

WILL BE ON THE BACKSIDE OF SHORTWAVE ACTIVITY ON MONDAY AND
BOUNDARY LAYER MOISTURE DECREASES AS WELL. POPS WILL DIMINISH WITH
ONLY 30 TO 40 PERCENT FOR MOST AREAS. HEAT INDICES WILL APPROACH
110 OVER THE SUWANNEE VALLEY BUT AT THIS TIME LOOKS SHORT OF
ADVISORY CRITERIA.

.LONG TERM...ONCE HIGH BUILDS IN AT THE SURFACE OVER THE CAROLINAS...
CONDITIONS REMAIN FAIRLY STEADY STATE OVER THE AREA WITH MID LEVEL
HIGH REMAINING WELL WEST OF THE AREA. SURFACE HIGH WILL SINK SOUTH
OVER THE AREA BY EARLY NEXT WEEK. THIS WILL RESULT IN MORE SEASONABLE
TEMPS WITH CLIMO POPS THROUGH THE PERIOD.

&&

.AVIATION...STORMS RAPIDLY DEVELOPED ACROSS SURFACE TROUGH ACROSS
NORTH FL THIS AFTERNOON. HAVE TEMPO TS WITH IFR AND WIND VRB20G30KT
AT JAX...VQQ...AND CRG TIL 20Z. HAVE TEMPO TS WITH MVFR AT GNV
TIL 21Z. HAVE CB AT SSI. OTHERWISE VFR.

&&

.MARINE...ISOLATED STORMS THROUGH THE PERIOD. OTHER THAN NOCTURNAL
WIND SURGES OF NEAR 15 KTS IN THE OFFSHORE WATERS...GENERALLY LIGHT
WINDS AND SEAS WILL CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  96  75  97 /  40  50  30  30
SSI  80  90  78  91 /  30  50  20  20
JAX  77  92  75  95 /  30  50  30  30
SGJ  78  90  76  91 /  20  40  20  20
GNV  76  93  75  96 /  20  40  30  40
OCF  77  94  75  95 /  20  40  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 7 PM EDT SUNDAY FOR BAKER-COLUMBIA-HAMILTON-
     SUWANNEE.

     HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BRADFORD-
     CLAY-DUVAL-FLAGLER-GILCHRIST-NASSAU-PUTNAM-ST JOHNS-UNION.

GA...HEAT ADVISORY UNTIL 7 PM EDT SUNDAY FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...NONE.

&&

ZAPPE/PETERSON/KEEGAN
Hazardous weather outlook, Jul 31, 10:41 AM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1141 AM EDT SAT JUL 31 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-011000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1141 AM EDT SAT JUL 31 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

...HEAT ADVISORY IN EFFECT FOR SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA THROUGH 7 PM TODAY...

A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM FOR ALL OF SOUTHEAST
GEORGIA AND MOST OF NORTHEAST FLORIDA. MORE DETAILS CAN BE
FOUND IN THE URGENT WEATHER MESSAGE.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA THIS AFTERNOON. THE MAIN CONCERNS WITH
BE EXCESSIVE LIGHTNING AND STRONG DOWNBURST WINDS ALONG WITH VERY
HEAVY RAINFALL. STORM MOTION WILL BE GENERALLY SOUTH AROUND 5 TO
10 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

OPPRESSIVE TEMPERATURES AND HEAT INDICES NEAR 110 DEGREES ARE
POSSIBLE IN SOME AREAS ON SUNDAY AND MONDAY. ADDITIONAL HEAT
ADVISORIES MAY BE NEEDED WITH SUBSEQUENT FORECASTS.

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY MAINLY DURING THE
AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF
EXCESSIVE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ

In the hours before

Special weather statement, Jul 31, 2:27 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT SAT JUL 31 2010

FLZ025-033-312015-
DUVAL-ST. JOHNS-
327 PM EDT SAT JUL 31 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...

AT 327 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF DURBIN...OR 9 MILES
SOUTHEAST OF FRUIT COVE...MOVING SOUTH AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DURBIN...BAYARD...SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...ELKTON AND BAKERSVILLE
THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2974 8151 2993 8159 3022 8160 3023 8145
      2977 8129
TIME...MOT...LOC 1927Z 351DEG 5KT 3000 8150

PETERSON
Special weather statement, Jul 31, 2:31 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT SAT JUL 31 2010

FLZ021-022-030>032-035>037-312030-
ALACHUA-BRADFORD-CLAY-COLUMBIA-GILCHRIST-PUTNAM-SUWANNEE-UNION-
331 PM EDT SAT JUL 31 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
ALACHUA...BRADFORD...UNION...SOUTHERN CLAY...SOUTHERN SUWANNEE...
SOUTHERN COLUMBIA...NORTHERN PUTNAM AND NORTHERN GILCHRIST COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430
PM EDT...

AT 331 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF DUKES...OR 4 MILES NORTH
OF WORTHINGTON SPRINGS...MOVING SOUTH AT 5 TO 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAIFORD...LULU...LAKE
BUTLER...JOHNSTOWN...NEW RIVER...DUKES...WORTHINGTON
SPRINGS...SAMPSON...OLENO STATE PARK AND LA CROSSE THROUGH 430 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3015 8310 3015 8247 3014 8245 3014 8239
      3004 8169 2964 8154 2976 8294 2982 8293
      2984 8289 2987 8288 2990 8292 2995 8293
      2996 8295 3000 8297 3009 8310
TIME...MOT...LOC 1931Z 001DEG 5KT 2997 8243

PETERSON
Special weather statement, Jul 31, 3:03 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 PM EDT SAT JUL 31 2010

FLZ024-GAZ150-164-312045-
CHARLTON-NASSAU-WARE-
403 PM EDT SAT JUL 31 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON...SOUTHEASTERN WARE AND NORTHWESTERN NASSAU COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM
EDT...

AT 403 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF HILLIARD...MOVING NORTH
AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HILLIARD THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8226 3079 8187 3051 8188 3058 8227
TIME...MOT...LOC 2003Z 180DEG 6KT 3065 8200

PETERSON
Special weather statement, Jul 31, 3:09 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT SAT JUL 31 2010

FLZ021-022-030>032-035>037-040-312100-
ALACHUA-BRADFORD-CLAY-COLUMBIA-GILCHRIST-MARION-PUTNAM-SUWANNEE-
UNION-
409 PM EDT SAT JUL 31 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA...
BRADFORD...SOUTHERN UNION...SOUTHWESTERN CLAY...SOUTHEASTERN
SUWANNEE...SOUTHERN COLUMBIA...NORTHERN MARION...WESTERN PUTNAM AND
GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...

AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF HIGH SPRINGS...OR 8 MILES
SOUTHWEST OF WORTHINGTON SPRINGS...MOVING SOUTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WORTHINGTON
SPRINGS...OLENO STATE PARK...LA CROSSE...HIGH SPRINGS...FORT WHITE...
DUKES...BROOKER...ALACHUA...NEWBERRY AND GAINESVILLE AIRPORT THROUGH
500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3011 8308 2997 8194 2917 8207 2934 8241
      2948 8241 2947 8255 2953 8256 2954 8265
      2956 8267 2956 8275 2958 8278 2961 8297
      2979 8294 2987 8288 2990 8292 2995 8293
      3000 8297 3007 8307
TIME...MOT...LOC 2009Z 357DEG 9KT 2983 8252

PETERSON
Special weather statement, Jul 31, 3:20 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT SAT JUL 31 2010

GAZ162-163-312100-
CLINCH-ECHOLS-
420 PM EDT SAT JUL 31 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLINCH
AND EASTERN ECHOLS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 500 PM EDT...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES NORTHWEST OF NEEDMORE...OR 16 MILES
NORTHEAST OF STATENVILLE...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT RURAL AREAS AROUND NEEDMORE THROUGH
500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3078 8244 3059 8269 3079 8294 3094 8277
TIME...MOT...LOC 2020Z 311DEG 14KT 3080 8279

TRABERT
Special weather statement, Jul 31, 3:23 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT SAT JUL 31 2010

GAZ133-135-312100-
APPLING-JEFF DAVIS-
423 PM EDT SAT JUL 31 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
APPLING AND EASTERN JEFF DAVIS COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF HAZLEHURST...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HAZLEHURST...GRAHAM...PINE GROVE AND BAXLEY THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3181 8227 3169 8248 3170 8251 3169 8251
      3191 8268 3196 8256 3196 8253 3195 8250
      3197 8250 3197 8247
TIME...MOT...LOC 2024Z 322DEG 11KT 3189 8253

TRABERT

The radar

The Jacksonville radar (KJAX), 109 km away, was scanning. The volume nearest the first event began at 20:29 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Alachua

When
July 31, 3:30 PM EST
Where
Alachua County, 1.2 mi W of Gainesville North
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
29.670, -82.340

Scattered reports of blown down trees occurred across the Gainesville city limits between 430 pm and 6 pm local time.

Thunderstorm Wind, Alachua

When
July 31, 3:35 PM EST
Where
Alachua County, 3.51 mi S of Bunker
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
29.720, -82.460

A tree was blown down across Millhopper Road. The event time was based on radar.

Thunderstorm Wind, Alachua

When
July 31, 3:45 PM EST
Where
Alachua County, 0.92 mi SW of Arredonda
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
29.590, -82.430

A tree was blown down across Southwest 82nd Way. The event time was based on radar.

Thunderstorm Wind, Alachua

When
July 31, 3:45 PM EST
Where
Alachua County, 1.8 mi W of Phifer
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
29.700, -82.400

A tree was blown down across NW 47th Lane.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2010Every state in 2010This day in weather historyWarnings in Florida, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237906, 237907, 237908, 237909.